`a`
Related Articles
1

The geometric discretisation of the Suslov problem: A case study of consistency for nonholonomic integrators

Discrete and Continuous Dynamical Systems  Volume 37, Issue 8, Pages : 4249 - 4275, 2017

Luis C. García-Naranjo - (email), Fernando Jiménez - (email)

 Abstract       References       Full Text      Related Articles

2

On the discretization of nonholonomic dynamics in $\mathbb{R}^n$

Journal of Geometric Mechanics  Volume 7, Issue 1, Pages : 43 - 80, 2015

Fernando Jiménez - (email), Jürgen Scheurle - (email)

 Abstract       References       Full Text      Related Articles

3

An extension of the Dirac and Gotay-Nester theories of constraints for Dirac dynamical systems

Journal of Geometric Mechanics  Volume 6, Issue 2, Pages : 167 - 236, 2014

Hernán Cendra - (email), María Etchechoury - (email), Sebastián J. Ferraro - (email)

 Abstract       References       Full Text      Related Articles

4

Discrete second order constrained Lagrangian systems: First results

Journal of Geometric Mechanics  Volume 5, Issue 4, Pages : 381 - 397, 2013

Nicolás Borda - (email), Javier Fernández - (email), Sergio Grillo - (email)

 Abstract       References       Full Text      Related Articles

5

Integrability of nonholonomically coupled oscillators

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 1121 - 1130, 2013

Klas Modin - (email), Olivier Verdier - (email)

 Abstract       References       Full Text      Related Articles

6

The motion of the 2D hydrodynamic Chaplygin sleigh in the presence of circulation

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4017 - 4040, 2013

Yuri N. Fedorov - (email), Luis C. García-Naranjo - (email), Joris Vankerschaver - (email)

 Abstract       References       Full Text      Related Articles

7

On $C^0$-variational solutions for Hamilton-Jacobi equations

Discrete and Continuous Dynamical Systems  Volume 31, Issue 2, Pages : 385 - 406, 2011

Olga Bernardi - (email), Franco Cardin - (email)

 Abstract       References       Full Text      Related Articles

8

Lagrangian reduction of nonholonomic discrete mechanical systems

Journal of Geometric Mechanics  Volume 2, Issue 1, Pages : 69 - 111, 2010

Javier Fernández - (email), Cora Tori - (email), Marcela Zuccalli - (email)

 Abstract       Full Text      Related Articles

9

Nonholonomic Hamilton-Jacobi equation and integrability

Journal of Geometric Mechanics  Volume 1, Issue 4, Pages : 461 - 481, 2010

Tomoki Ohsawa - (email), Anthony M. Bloch - (email)

 Abstract       Full Text      Related Articles

10

Two rolling disks or spheres

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 1, Pages : 129 - 140, 2009

George W. Patrick - (email), Tyler Helmuth - (email)

 Abstract       Full Text      Related Articles

11

The ubiquity of the symplectic Hamiltonian equations in mechanics

Journal of Geometric Mechanics  Volume 1, Issue 1, Pages : 1 - 34, 2009

P. Balseiro - (email), M. de León - (email), Juan Carlos Marrero - (email), D. Martín de Diego - (email)

 Abstract       Full Text      Related Articles

12

Nonholonomic Lagrangian systems on Lie algebroids

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 213 - 271, 2009

Jorge Cortés - (email), Manuel de León - (email), Juan Carlos Marrero - (email), Eduardo Martínez - (email)

 Abstract       Full Text      Related Articles

13

Minimax and viscosity solutions of Hamilton-Jacobi equations in the convex case

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 793 - 812, 2006

Olga Bernardi - (email), Franco Cardin - (email)

 Abstract       Full Text      Related Articles

14

Geometric equivalence on nonholonomic three-manifolds

DCDS Supplements  Volume 2003, Issue Special, Pages : 246 - 255, 2003

Kurt Ehlers - (email)

 Abstract       Full Text      Related Articles